# SDR SWAA991018

- Difficulty date: June 15, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N722WN
- Make and model: Boeing 737-2T4
- Aircraft serial: 22698
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 6546569
- Condition: Cracked
- Location: Bs 986.5
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED D CHECK, FOUND FRAME CRACKED, BS 986.5, WL 207. LBL 47.5.  REPAIRED FRAME PER SRM.
